International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 91-95

On Azumaya Galois extensions and skew group rings

George Szeto

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 6 November 1997; Revised 22 December 1997

Copyright © 1999 George Szeto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Two characterizations of an Azumaya Galois extension of a ring are given in terms of the Azumaya skew group ring of the Galois group over the extension and a Galois extension of a ring with a special Galois system is determined by the trace of the Galois group.